Dear sir, I am from Kolkata, India. My wife , age 56, suffering from Ecolli infection (found in Urine RE And Urine Culture and Sensitivity test) and the result is ^10 to the power 5 (CFU/mL ). As per first report she had taken Ceftium 250 twice a day for five days (this time Urine CS result was ^10 to the power 5 (CFU/mL ) and after completion of this course we waited for one week and again test for Urine Re and Cs were tested. This time still the Urne CS test again showing ^10 to the power 5 (CFU/mL ). Now, this time She is advised by doctor to take Marifar MR 100 twice daily after seeing the CS report of Urine. After taking first tablet, she is vomiting, having upper abdominal pain and bitter gases are exerting. Should she stop taking Martifar MR 100 ??? Also please note that She is anemic, thyroid (taking Thyrox 112.5 daily before breakfast), Crone disease (Stricture in intestine), low BP etc. Taking Nicostar 5 mg one tab a day, Tinergic L syrup, Pantasa 500 mg thrice a
Like the answers? Chat privately with the doctor of your choice
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.